What are the repercussions of Paracetamol overdose?
No, that is not correct
Dear Sir, I have gone through your question and I understand your concerns
Please note that symptoms usually does not appear except after 48 hours. And after 72 hours, even hepatic necrosis and acute renal failure can occur. These complications can be dangerous and even fatal especially in a dose as high as the one you've mentioned here as ingested.
I would recommend that you go to the hospital immediately to run the following tests: liver function tests (ALT, AST) , renal function tests ( BUN , creatinine, electrolytes), Blood gas analysis and PT and INR .. after that you should be started on immediate treatment with N-acetylcysteine.
I hope I answered your question.
Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is classed as a paracetamol overdose
- Stages of paracetamol overdose
- Dizziness paracetamol overdose
- What to do in overdose of paracetamol
- Paracetamol overdose symptoms slight overdose
- Paracetamol paracetamol overdose
- Paracetamol overdose first aid
- Painless overdose paracetamol
- Pain after paracetamol overdose
- What happens during paracetamol overdose